Ercan, Zafer2021-06-232021-06-2320141385-12921572-9281https://doi.org/10.1007/s11117-013-0241-9https://hdl.handle.net/20.500.12491/7890A new and simple proof of the main result of the paper "Laterally closed lattice homomorphisms" by Toumi and Toumi (J Math Anal Appl 324:1178-1194, 2006) is given following the paper "Extension of Riesz homomorphisms, I" by Buskes (J Aust Math Soc Ser A 39(1):107-120, 1985).eninfo:eu-repo/semantics/closedAccessRiesz SpaceLaterally Closed HomomorphismUniversal CompletionA remark on the paper "Laterally closed lattice homomorphisms"Article10.1007/s11117-013-0241-91822192212-s2.0-84901936486Q2WOS:000337051200001Q2